Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On ``essentially metrizable'' spaces and on measurable functions with values in such spaces


Author: Elias Zakon
Journal: Trans. Amer. Math. Soc. 119 (1965), 443-453
MSC: Primary 28.20; Secondary 54.00
DOI: https://doi.org/10.1090/S0002-9947-1965-0218517-5
MathSciNet review: 0218517
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Bourbaki, Topologie générale, Hermann, Paris, 1951; Chap. I-II.
  • [2] D. T. Egoroff, Sur les suites des fonctions mesurables, C. R. Acad. Sci. Paris 152 (1911), 244-246.
  • [3] M. Fréchet, La notion d'uniformité et écarts abstraits, C. R. Acad. Sci. Paris 221 (1945), 337-340. MR 0013896 (7:215c)
  • [4] -, De l'écart numerique à l'écart abstrait, Portugal. Math. 5 (1946), 121-130.
  • [5] P. B. Frumkin, On Egoroff's theorem on measurable functions, Dokl. Akad. Nauk SSSR 60 (1948), 973-975. MR 0027039 (10:239e)
  • [6] P. R. Halmos, Measure theory, Van Nostrand, New York, 1950. MR 0033869 (11:504d)
  • [7] J. Kelley, General topology, Van Nostrand, New York, 1955. MR 0070144 (16:1136c)
  • [8] M. E. Kvačko, Measurable mappings of spaces, Vestnik Leningrad Univ. 13 (1958), 87-101. (Russian. English summary) MR 0098815 (20:5267)
  • [9] N. Lusin, Sur les propriétés des fonctions mesurables, C. R. Acad. Sci. Paris 154 (1912), 1688-1690.
  • [10] M. E. Munroe, Introduction to measure & integration, Addison-Wesley, Reading, Mass., 1959. MR 0053186 (14:734a)
  • [11] H. M. Schaerf, On the continuity of measurable functions in neighborhood spaces, Portugal. Math. 6 (1947), 33-44. MR 0021072 (9:18f)
  • [12] -, On the continuity of measurable functions in neighborhood spaces. II Portugal. Math. 7 (1948), 91-92. MR 0027835 (10:361c)
  • [13] -, Regular measures (Abstract), Bull. Amer. Math. Soc. 54 (1948), 660.
  • [14] G. Tolstoff, Une remarque sur le théorème de D. Th. Egoroff, Dokl. Akad. Nauk SSSR 22 (1939), 305-307.
  • [15] A. Weil, Sur les espaces à structure uniforme, et sur la topologie générale, Actualités Sci. Ind. No. 551, Hermann, Paris, 1938.
  • [16] J. D. Weston, A counterexample concerning Egoroff's theorem, J. London Math. Soc. 34 (1959), 139-140. MR 0103961 (21:2723)
  • [17] E. Zakon, On almost uniform convergence of families of functions, Canad. Math. Bull. 7 (1964), 45-48. MR 0158043 (28:1270)
  • [18] -, A note on regular measures, Canad. Math. Bull. 7 (1964), 41-44. MR 0161954 (28:5158)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28.20, 54.00

Retrieve articles in all journals with MSC: 28.20, 54.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0218517-5
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society